# SDR COMA0010024

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10130115
- Condition: Loose
- Location: Row 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT ROW 5 FELL OFF.  REPLACED EXIT SIGN.
